# SDR SWIA201540601

- Difficulty date: January 14, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 31,745 hours, 27,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

THE EMERGENCY LIGHT BATTERY WILL NOT POWER LIGHTS.  MX ALLOWED BATTERIES TO CHARGE.
